On cut-based inequalities for capacitated network design polyhedra
Article first published online: 30 JUN 2010
Copyright © 2010 Wiley Periodicals, Inc.
Volume 57, Issue 2, pages 141–156, March 2011
How to Cite
Raack, C., Koster, A. M.C.A., Orlowski, S. and Wessäly, R. (2011), On cut-based inequalities for capacitated network design polyhedra. Networks, 57: 141–156. doi: 10.1002/net.20395
- Issue published online: 11 FEB 2011
- Article first published online: 30 JUN 2010
- Manuscript Accepted: MAR 2010
- Manuscript Received: AUG 2007
- German Ministry of Education and Research (BMBF) within the EIBONE project 01BP567
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!